# SDR 20000619AP011

- Difficulty date: March 18, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6830039M4
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX-MDW - LEFT ENGINE SURGED DURING ACCELERATION AT FL350.  ENGINE OPERATED NORMAL AFTER SURGE, CONTINUED FLIGHT.  REPLACED THE FUEL NOZZLE AT THE NR 15 POSITION PER MM 73-11-05, OPS CHECKED GOOD.  (M)
